Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A nonzero determinant related to Schur's matrix

Author: Stephen Salaff
Journal: Trans. Amer. Math. Soc. 127 (1967), 349-355
MSC: Primary 15.20; Secondary 34.00
MathSciNet review: 0212032
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Aitken, Determinants and matrices, Oliver and Boyd, London, 1961.
  • [2] G. D. Birkhoff, Boundary value and expansion problems of ordinary linear differential equations, Trans. Amer. Math. Soc. 9 (1908), 373-395. MR 1500818
  • [3] H. Boerner, Representations of groups, North-Holland, Amsterdam, 1963.
  • [4] M. Marcus and H. Minc, A survey of matrix theory and matrix inequalities, Allyn and Bacon, Boston, 1964. MR 0162808 (29:112)
  • [5] T. Muir, Note on hyperorthogonants, Trans. Roy. Soc. South Africa 14 (1927), 337-341.
  • [6] G. Polya and G. Szego, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin, 1925.
  • [7] S. Salaff, Regular boundary conditions for ordinary differential operators, (to appear).
  • [8] I. Schur, Über die Gaussschen Summen, Göttingen Nachrichten, 1921, 147-153.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15.20, 34.00

Retrieve articles in all journals with MSC: 15.20, 34.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society